Universidad Complutense de Madrid
E-Prints Complutense

Stochastic epidemic models with random environment: quasi-stationarity, extinction and final size

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. and Economou, A. and López Herrero, María Jesús (2013) Stochastic epidemic models with random environment: quasi-stationarity, extinction and final size. Journal of Mathematical Biology, 67 (4). pp. 799-831. ISSN 0303-6812

[img] PDF
Restringido a Repository staff only hasta 31 December 2022.

816kB

Official URL: http://link.springer.com/article/10.1007/s00285-012-0570-5


URLURL Type
http://www.springer.com/Publisher


Abstract

We investigate stochastic and epidemic models, when there is a random environment that influences the spread of the infectious disease. The inclusion of an external environment into the epidemic model is done by replacing the constant transmission rates with dynamic rates governed by an environmental Markov chain. We put emphasis on the algorithmic evaluation of the influence of the environmental factors on the performance behavior of the epidemic model.


Item Type:Article
Uncontrolled Keywords:Stochastic epidemic; Random environment; Quasi-stationarity; Extinction time
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:23231
Deposited On:17 Oct 2013 11:54
Last Modified:04 Jun 2014 17:09

Origin of downloads

Repository Staff Only: item control page